U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

Are there effects of starting birth control pills half way through your cycle? what are they?

1 doctor answer1 doctor weighed in
Dr. Wendy Askew
Obstetrics and Gynecology 24 years experience
More irreg bleeding: You are likely to get more irregular bleeding in the first month of taking the pills, if you start mid-cycle, you may get your expected period, then another withdrawal bleed at the end of the pack. Of course - you need to use a back up method for the first month of taking pills.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.